Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 75, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2016, 3:52 PM CDT for 4 counties in Tennessee. It was in force for 38 min. 42 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 3:52 PM CDT (20:52 UTC)
- Expired
- Jun 15, 2016, 4:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, TN, Robertson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 12 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:55 PM CDT | TSTM WND DMG | 4 W Nashville, TN | *** 1 INJ *** A 3-STORY SCAFFOLD COLLAPSED AT A WATER TOWER CONSTRUCTION SITE ON MORROW ROAD. REPORT INDICATES VICTIM FELL 70 FEET. |
| Jun 15, 3:55 PM CDT | TSTM WND DMG | 4 W Nashville, TN | *** 1 INJ *** A SCAFFOLD COLLAPSED AT A CONSTRUCTION SITE ON MORROW ROAD. REPORT INDICATES VICTIM FELL 70 FEET. |
| Jun 15, 3:55 PM CDT | TSTM WND DMG | Portland, TN | TREE DOWN ON A HOUSE |
| Jun 15, 4:00 PM CDT | TSTM WND DMG | 1 Ene Bordeaux, TN | TREE DOWN ON ROSA PARKS BLVD NEAR MAINSTREAM DRIVE |
| Jun 15, 4:00 PM CDT | TSTM WND DMG | 1 Wsw Bordeaux, TN | TREE LIMBS KNOCKED DOWN POWER LINES WHICH CAUSED A FIRE AT THE NASHVILLE COMMUNITY CARES REHAB FACILITY ON HOSPITAL ROAD |
| Jun 15, 4:00 PM CDT | TSTM WND DMG | 3 Sw Nashville, TN | DAMAGE TO AN AWNING AT VANDERBILT UNIVERSITY |
| Jun 15, 4:00 PM CDT | TSTM WND DMG | 3 Sw Nashville, TN | DAMAGE TO AN AWNING AT VANDERBILT UNIVERSITY. LARGE TREE ALSO DOWN ON CAMPUS. |
| Jun 15, 4:02 PM CDT | TSTM WND DMG | 1 N Madison, TN | TREE FELL ONTO A HOUSE AT 1327 PIERCE ROAD IN MADISON KNOCKING DOWN POWER LINES AND TRAPPING A WOMAN INSIDE. NO INJURIES. |
| Jun 15, 4:02 PM CDT | TSTM WND DMG | 6 Sw Nashville, TN | REPORTS OF TREE LIMBS AND TREES DOWN IN THE GREEN HILLS AREA |
| Jun 15, 4:05 PM CDT | TSTM WND DMG | 2 E Nashville, TN | VIDEO SHOWS A TREE FALLING ONTO A BUILDING IN EAST NASHVILLE |
| Jun 15, 4:05 PM CDT | TSTM WND DMG | 4 E Millersville, TN | *** 2 INJ *** TREE FELL ONTO AND TWO MEN AT 1003 SANDY VALLEY ROAD. BOTH MEN WERE INJURED AND HOSPITALIZED. |
| Jun 15, 4:05 PM CDT | TSTM WND DMG | Nashville, TN | UP TO 18000 POWER OUTAGES REPORTED ACROSS NES SERVICE AREA INCLUDING OPRY MILLS MALL AND GREEN HILLS MALL. NASHVILLE FIRE DEPARTMENT RESPONDED TO 62 CALLS OF DOWNED TREES AND POWER LINES. |
| Jun 15, 4:06 PM CDT | TSTM WND DMG | Madison, TN | SMALL TO MEDIUM SIZE TREE BLOWN DOWN |
| Jun 15, 4:09 PM CDT | TSTM WND DMG | 5 S Nashville, TN | IMAGE OF A LARGE TREE DOWNED |
| Jun 15, 4:09 PM CDT | TSTM WND DMG | Goodlettsville, TN | 5 INCH DIAMETER TREE LIMB DOWNED |
| Jun 15, 4:10 PM CDT | TSTM WND DMG | 2 Ese Oak Hill, TN | NUMEROUS TREES DOWN IN CRIEVE HALL AREA WITH SOME ON ROADS |
| Jun 15, 4:10 PM CDT | TSTM WND DMG | 2 Ese Oak Hill, TN | NUMEROUS TREES DOWN IN CRIEVE HALL AREA WITH SOME ON ROADS. ONE TREE FELL ON A HOUSE ON HUNTINGTON PARKWAY. |
| Jun 15, 4:12 PM CDT | TSTM WND DMG | 3 Nne Nashville Airport, TN | LARGE TREE DOWN IN DONELSON |
| Jun 15, 4:13 PM CDT | TSTM WND DMG | 2 W Green Hill, TN | NUMEROUS TREES AND LIMBS DOWN IN BRANDYWINE SUBDIVISION |
| Jun 15, 4:13 PM CDT | TSTM WND DMG | Hendersonville, TN | IMAGE AND SEVERAL REPORTS OF TREE LIMBS SNAPPED IN HENDERSONVILLE |
| Jun 15, 4:13 PM CDT | TSTM WND DMG | Hendersonville, TN | IMAGE AND SEVERAL REPORTS OF TREES AND TREE LIMBS SNAPPED IN HENDERSONVILLE |
| Jun 15, 4:14 PM CDT | TSTM WND DMG | 1 Ene Hermitage, TN | TREE DOWN ON A HOUSE IN TULIP GROVE AREA OF HERMITAGE |
| Jun 15, 4:14 PM CDT | TSTM WND DMG | 2 N Nashville, TN | IMAGE OF A TREE DOWN AT METRO CENTER |
| Jun 15, 4:14 PM CDT | TSTM WND DMG | 2 S Green Hill, TN | SEVERAL TREES DOWN IN DEVONSHIRE ROAD AREA |
| Jun 15, 4:15 PM CDT | TSTM WND DMG | 1 Sse Green Hill, TN | TSPOTTER REPORT OF SEVERAL LARGE TREES DOWN ON GRANDVIEW DRIVE NEAR LEBANON ROAD IN MOUNT JULIET |
| Jun 15, 4:15 PM CDT | TSTM WND DMG | Green Hill, TN | A TREE WAS SPLIT ALONG BIG HORN DRIVE. NUMEROUS BRANCHES WERE BLOWN DOWN ALONG SAUNDERSVILLE ROAD AND A FLAGPOLE WAS BENT ON MATTERHORN DRIVE. |
| Jun 15, 4:15 PM CDT | TSTM WND DMG | Hermitage, TN | IMAGE OF A ONE-FOOT DIAMETER TREE DOWNED |
| Jun 15, 4:16 PM CDT | TSTM WND GST 53 | 1 Sw Nashville Airport, TN | PEAK WIND OF 46 KNOTS OR 53 MPH MEASURED AT NASHVILLE INTL AIRPORT ASOS |
| Jun 15, 4:17 PM CDT | TSTM WND DMG | 1 Ne Gallatin, TN | GALLATIN NEWS REPORTED NUMEROUS TREES DOWN ACROSS GALLATIN WITH ONE FALLING ONTO A TRUCK ON PERROLEE ST |
| Jun 15, 4:17 PM CDT | TSTM WND DMG | Mount Juliet, TN | TREE FELL ACROSS THE MUSIC CITY STAR RAILROAD TRACKS IN MOUNT JULIET |
| Jun 15, 4:17 PM CDT | TSTM WND DMG | Mount Juliet, TN | TREE DOWN ON SOUTH GREENHILL ROAD PARTIALLY BLOCKING THE ROAD |
| Jun 15, 4:18 PM CDT | TSTM WND DMG | 2 Nw Mount Juliet, TN | LARGE MAPLE TREE DOWN AT WOODLAWN DRIVE |
| Jun 15, 4:18 PM CDT | TSTM WND DMG | Gallatin, TN | ROOF BLOWN OFF OF A BUILDING ALONG BROADWAY BETWEEN N. WATER AND N. LOCUST. |
| Jun 15, 4:18 PM CDT | TSTM WND DMG | Gallatin, TN | IMAGE OF A LARGE TREE LIMB SNAPPED |
| Jun 15, 4:20 PM CDT | TSTM WND DMG | 6 E Gallatin, TN | TREES DOWN IN CASTALIAN SPRINGS |
| Jun 15, 4:21 PM CDT | TSTM WND DMG | 5 Ne Gallatin, TN | TREES DOWN IN THE DESHEA CREEK AREA NORTHEAST OF GALLATIN |
| Jun 15, 4:25 PM CDT | TSTM WND DMG | 2 Sw Mount Juliet, TN | A TREE WAS BLOWN DOWN ACROSS CENTRAL PIKE NEAR PLEASANT GROVE RD AND TRAFFIC WAS BLOCKED. |
| Jun 15, 4:25 PM CDT | TSTM WND DMG | 2 W Mount Juliet, TN | TREE BLOCKING THE ROAD AT 3000 WEST DIVISION STREET |
| Jun 15, 4:25 PM CDT | TSTM WND DMG | 3 Ne Green Hill, TN | TREE DOWN ON HOUSE AND POWER LINES DOWN ON ROYAL OAKS DRIVE IN NORTH MOUNT JULIET |
| Jun 15, 4:28 PM CDT | TSTM WND DMG | 3 Sw Mount Juliet, TN | IMAGE OF A LARGE TREE DOWN |
| Jun 15, 4:29 PM CDT | TSTM WND DMG | 4 Wnw Lebanon, TN | TREE FELL ON A CAR AT 11573 LEBANON ROAD |
| Jun 15, 4:40 PM CDT | TSTM WND DMG | Mount Juliet, TN | SEVERAL REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 42 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 12:39 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
745
WUUS54 KOHX 152052
SVROHX
TNC037-147-165-189-152130-
/O.NEW.KOHX.SV.W.0075.160615T2052Z-160615T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
352 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
EASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 430 PM CDT
* AT 351 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF CROSS PLAINS TO NEAR
JOELTON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...SPRINGFIELD...NASHVILLE...MADISON...
HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...WHITE HOUSE...
MILLERSVILLE...GREENBRIER...FOREST HILLS...OAK HILL...COOPERTOWN...
BELLE MEADE...LAKEWOOD...WESTMORELAND...RIDGETOP...
CROSS PLAINS AND PORTLAND.
NASHVILLE SOUNDS BASEBALL WILL ALSO BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE ACROSS THE CLARKSVILLE AREA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! TO REPORT SEVERE
WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL
SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN NASHVILLE.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3664 8620 3645 8624 3645 8627 3637 8627
3626 8631 3609 8650 3610 8652 3606 8653
3608 8653 3609 8655 3603 8659 3612 8701
3637 8691 3639 8692 3665 8683 3665 8659
3663 8657 3665 8651
TIME...MOT...LOC 2051Z 286DEG 36KT 3657 8679 3629 8690
HAIL...<.75IN
WIND...60MPH
$$
AL1 follow-up statement
733
WWUS54 KOHX 152107
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
407 PM CDT WED JUN 15 2016
TNC037-147-165-189-152130-
/O.CON.KOHX.SV.W.0075.000000T0000Z-160615T2130Z/
DAVIDSON TN-ROBERTSON TN-SUMNER TN-WILSON TN-
407 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR DAVIDSON...EASTERN ROBERTSON...SUMNER AND NORTHWESTERN WILSON
COUNTIES...
AT 405 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PORTLAND TO GOODLETTSVILLE TO 6 MILES NORTHWEST OF
BELLE MEADE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...SPRINGFIELD...NASHVILLE...MADISON...
HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...WHITE HOUSE...
MILLERSVILLE...GREENBRIER...FOREST HILLS...OAK HILL...COOPERTOWN...
BELLE MEADE...LAKEWOOD...WESTMORELAND...RIDGETOP...
CROSS PLAINS AND PORTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE ACROSS MONTGOMERY AND ROBERTSON COUNTIES. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3664 8620 3645 8624 3645 8627 3637 8627
3626 8631 3609 8650 3610 8652 3606 8653
3608 8653 3609 8655 3603 8659 3612 8701
3637 8691 3639 8692 3665 8683 3665 8659
3663 8657 3665 8651
TIME...MOT...LOC 2105Z 293DEG 31KT 3661 8654 3635 8672 3618 8691
HAIL...<.75IN
WIND...60MPH
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:32 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 15, 3:32 PM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Nashville TN 332 PM CDT WED JUN 15 2016 .DISCUSSION... Strong to severe thunderstorms now into our northwestern portions of the cwa. Dewpoints in the 70s have allowed cape values to climb to high levels this afternoon. In the mid and upper levels, pva is helping to drive these storms as an impulse rides southeastward. 850 mb flow is rather light with only 15 to 20 kts indicated. Nevertheless, these storms carry some height with them and a few wind damage reports have been received over the past few hours. HRRR seems to be handling this convection rather well. It indicates that this activity should be rather progressive as it moves to the southeast. Overnight...airmass will become more stable with time and will therefore lower pops down to 20 to 30 percent after midnight. Otw, will definitely include a pre evening period and tailor the pops to the recent radar trends. On Thursday, thermal troughing will lean more toward ridging as +23c 850 mb temps spread across the area. Northerly mid and upper level flow looks disturbance free during the day with stronger low level subsidence during the afternoon. However, with the activity potentially becoming active again by evening, will still include a slight chance of thunderstorms. Then on Thursday night, a frontal boundary will be on approach. Given the heat in place, one would think that reasonably high pops would be needed. However...mid level temps are rather warm and the atmosphere looks capped. Question is, will the boundary be strong enough to bust the cap and tap into the impressively high cape values. Latest spc day 2 info keeps the slight risk to our east, where the better forcing along the boundary resides. Will continue to carry low pops for showers and tstms. Behind Thursday nights fropa, the drier air looks as though it will win out by Friday and Friday nt. For the near term temps, the heat on Thursday will definitely be on. Will go mid to upper 90s for much of the area west of the Plateau. We'll then cool it off a good 8 degrees or so on Friday. In the ext fcst, gfs and euro solutions match up rather favorably. A large shield of upper ridging looks as though it will dominate much of the central and southern U.S.. The positioning of the axis will pinwheel from the nations interior and elongate w-e over the southern tier by Monday. Thankfully, The upper high center will remain over the desert southwest and will put a hold on any impressive thermal ridging across the southeastern U.S.. Thus, hot and dry for the extended, but not too terrible and no heat advisories are expected at this time. Dewpoints will be tolerable. By late in the extended, w-e ridging will become suppressed and the pattern will morph into more of a height elevated northwesterly flow regime. With weak boundaries moving our way late in the extended, will include low shower and thunderstorm chances by Wednesday. && .AVIATION... 18Z TAF DISCUSSION. A line of showers and thunderstorms has developed NW of KCKV. This line will push SEWD over the next several hours and likely affect all 3 of our mid-state terminals through 00Z this evening. Gusty winds and reduced vis are the mostly likely effects from this line for a couple of hours at each terminal. Have tried to time this line out with TEMPOs for KCKV/KBNA and will AMD later for KCSV as the line closes in on I-65. && .PRELIMINARY POINT TEMPS/POPS... Nashville 71 96 72 88 68 / 40 20 20 10 0 Clarksville 72 96 70 87 66 / 30 20 20 10 0 Crossville 70 89 66 80 63 / 50 20 20 10 0 Columbia 71 96 72 89 68 / 50 20 20 20 0 Lawrenceburg 71 96 71 89 67 / 50 20 20 20 0 Waverly 71 95 71 87 66 / 40 20 20 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........Unger
Hazardous weather outlook, Jun 15, 12:55 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1255 PM CDT WED JUN 15 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-161800- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1255 PM CDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WILL PROVIDE AN OPPORTUNITY FOR DAMAGING STRAIGHT LINE WINDS THIS AFTERNOON FOR MOST OF MIDDLE TENNESSEE. THE LINE WILL BREAK ACROSS THE TENNESSEE RIVER AROUND 130 PM AND MOVE SWIFTLY THROUGH THE MID-STATE, LIKELY EXITING BY 7 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT. A FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE WITH DAMAGING WIND GUSTS BEING THE MAIN THREAT. HEAT INDEX VALUES WILL AGAIN RISE INTO THE UPPER 90S TO LOW 100S ACROSS MUCH OF MIDDLE TENNESSEE ON THURSDAY. PROLONGED OUTDOOR EXPOSURE COULD RESULT IN HEAT EXHAUSTION OR HEAT STROKE IF PRECAUTIONS ARE NOT TAKEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND MAY BECOME NECESSARY AGAIN THURSDAY NIGHT. 27
In the hours before
Local storm report, Jun 15, 2:46 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST DOVER 36.48N 87.84W
06/15/2016 E65 MPH STEWART TN EMERGENCY MNGR
ALSO STARTING TO GET REPORTS OF POWER OUTAGES.
&&
EVENT NUMBER OHX1600544
JACKSONLocal storm report, Jun 15, 3:06 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG DOVER 36.48N 87.84W
06/15/2016 STEWART TN EMERGENCY MNGR
A FEW TREES DOWN IN DOVER
&&
EVENT NUMBER OHX1600545
JACKSONLocal storm report, Jun 15, 3:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
322 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
06/15/2016 MONTGOMERY TN EMERGENCY MNGR
WIDESPREAD TREES DOWN ACROSS MONTGOMERY COUNTY
&&
EVENT NUMBER OHX1600546
JACKSONSpecial weather statement, Jun 15, 3:37 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT WED JUN 15 2016
TNZ024-025-056-057-152115-
DICKSON TN-PERRY TN-HICKMAN TN-HUMPHREYS TN-
337 PM CDT WED JUN 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...NORTHERN
PERRY...HUMPHREYS AND NORTHERN HICKMAN COUNTIES UNTIL 415 PM CDT...
AT 336 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HURRICANE MILLS...OR NEAR WAVERLY...MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DICKSON...WAVERLY...NEW JOHNSONVILLE...MCEWEN...HURRICANE MILLS...
LOBELVILLE...PINEWOOD...BON AQUA...NUNNELLY...MOUSETAIL LANDING STATE
PARK...LYLES...BUCKSNORT AND I-40 NEAR THE TENNESSEE RIVER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3577 8798 3583 8797 3587 8794 3592 8793
3594 8793 3594 8800 3596 8802 3598 8802
3600 8800 3603 8800 3607 8796 3618 8755
3593 8721 3566 8802 3572 8804
TIME...MOT...LOC 2036Z 329DEG 32KT 3601 8781
27The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 46 min |
| Jun 15, 2:46 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 44 min |
| Jun 15, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 47 min |
| Jun 15, 3:24 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 36 min |
| Jun 15, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson | 31 min |
| Jun 15, 3:37 PM CDT | Special Weather Statement | OHX | Humphreys | 38 min |
| Jun 15, 4:01 PM CDT | Special Weather Statement | OHX | Maury, Williamson | 44 min |
| Jun 15, 4:03 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 42 min |
| Jun 15, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 36 min |
| Jun 15, 4:26 PM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 49 min |
| Jun 15, 4:32 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 28 min |
| Jun 15, 4:37 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 38 min |
| Jun 15, 4:39 PM CDT | Special Weather Statement | OHX | Marshall, Maury | 51 min |
| Jun 15, 4:45 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 45 min |
| Jun 15, 4:53 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren, Wilson | 37 min |
| Jun 15, 4:56 PM CDT | Special Weather Statement | OHX | Clay, DeKalb, Jackson, Putnam, Smith | 49 min |
| Jun 15, 5:01 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith, Warren, White | 29 min |
| Jun 15, 5:18 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 27 min |
| Jun 15, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 37 min |
| Jun 15, 5:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Warren | 48 min |
| Jun 15, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 31 min |
| Jun 15, 5:30 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Marshall, Wayne | 45 min |
| Jun 15, 5:36 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett, Putnam | 39 min |
| Jun 15, 5:36 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 24 min |
| Jun 15, 5:39 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 21 min |
| Jun 15, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Van Buren, Warren | 51 min |
| Jun 15, 6:00 PM CDT | Special Weather Statement | OHX | Cumberland, White | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.